# SDR A6WA202407038772

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3009
- Condition: Faulted
- Location: Thrust Reverser
- Part time: 35,440 hours, 34,497 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT REVERSER UNLOCK CAU MSG AT 19K FEET C/W QRH MSG REMAINED. REV N1 CARROT. T/R APPEARES STOWED.   AIRCRAFT REMOVED FROM SERVICE.  RIGHT T/R DEACTIVATED PER AWA SUP 15-046D. T/R WAS FOUND TO BE IN STOWED POSITION AND NO PDU ADJUSTMENT NECESSARY. M ACTION FOR MEL 78-30-01 C/W AND CM ACTION FOR MEL 25-70-10-11 C/W.  REMOVED AND REPLACED RH T/R PDU IAW AMM 78-32-03. OPS CHECK GOOD.REMOVED PLACARD AND REMOVED FROM MEL.
